# SDR ORJA95128

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49615
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Rod
- Condition: Corroded
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OUTBOARD TAB CONTROL ROD UPPER COVER/FAIRING IS CORRODED (HORIZONTAL STAB TO ELEVATOR).  REMOVED LIGHT SURFACE CORROSION.  TREATED AND PRIMED PER SRM 51-10-3.  (M)
